RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 6, Pages 950–953 (Mi mz3373)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Sharpness conditions in multidimensional analogs of V.  A. Markov's inequality

V. I. Skalyga

Design Office `Ametist'

DOI: https://doi.org/10.4213/mzm3373

Full text: PDF file (289 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:6, 893–897

Bibliographic databases:

Received: 11.11.2005

Citation: V. I. Skalyga, “Sharpness conditions in multidimensional analogs of V.  A. Markov's inequality”, Mat. Zametki, 80:6 (2006), 950–953; Math. Notes, 80:6 (2006), 893–897

Citation in format AMSBIB
\Bibitem{Ska06}
\by V.~I.~Skalyga
\paper Sharpness conditions in multidimensional analogs of V.\, A.~Markov's inequality
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 6
\pages 950--953
\mathnet{http://mi.mathnet.ru/mz3373}
\crossref{https://doi.org/10.4213/mzm3373}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2311624}
\zmath{https://zbmath.org/?q=an:1148.46028}
\elib{http://elibrary.ru/item.asp?id=9429660}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 6
\pages 893--897
\crossref{https://doi.org/10.1007/s11006-006-0214-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000243368900033}
\elib{http://elibrary.ru/item.asp?id=13533452}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33845615962}


Linking options:
  • http://mi.mathnet.ru/eng/mz3373
  • https://doi.org/10.4213/mzm3373
  • http://mi.mathnet.ru/eng/mz/v80/i6/p950

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Skalyga, “Analogue of A. A. Markov's inequality for polynomials in two variables”, Sb. Math., 199:9 (2008), 1409–1420  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:168
    Full text:77
    References:30
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020